0
Articles |

Danger of vasodilator therapy for pulmonary hypertension in patent foramen ovale. FREE TO VIEW

J F Laine; M Slama; P Petitpretz; P Girard; G Motté
Chest. 1986;89(6):894-895. doi:10.1378/chest.89.6.894
Text Size: A A A
Published online

Abstract

A 23-year-old woman with systemic lupus erythematosus was found to have severe pulmonary hypertension with secondary patency of the foramen ovale. Infusion of hydralazine increased the basal right-to-left shunt and resulted in a dramatic fall in arterial oxygen pressure, with subsequent irreversible cardiovascular collapse. Vasodilator therapy appears to be hazardous in patients with severe pulmonary hypertension and patent foramen ovale.


This article is only available in the PDF format. Download the PDF

Figures

Tables

References

NOTE:
Citing articles are presented as examples only. In non-demo SCM6 implementation, integration with CrossRef’s "Cited By" API will populate this tab (http://www.crossref.org/citedby.html).

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging & repositioning the boxes below.

Find Similar Articles
CHEST Journal Articles
PubMed Articles
  • CHEST Journal
    Print ISSN: 0012-3692
    Online ISSN: 1931-3543